EconPapers    
Economics at your fingertips  
 

The Existence of Positive Solutions for Fractional Differential Equations with Sign Changing Nonlinearities

Weihua Jiang, Jiqing Qiu and Weiwei Guo

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

We investigate the existence of at least two positive solutions to eigenvalue problems of fractional differential equations with sign changing nonlinearities in more generalized boundary conditions. Our analysis relies on the Avery-Peterson fixed point theorem in a cone. Some examples are given for the illustration of main results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/180672.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/180672.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:180672

DOI: 10.1155/2012/180672

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:180672